# SDR A6WA201311074202

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 29,750 hours, 27,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO RECEIVED WARNING GEAR DISAGREE AND NOSE DOOR OPEN AND CAUTION MESSAGES WOW INPUT AND STEERING INOP NAD STATUS MESSAGE WOW OUTPUT FAIL NOSE GEAR WAS GREEN DOWN.   MAINS WERE UP AND WHITE.  RAN QRH.  ON GEAR EXTENSION ALL MESSAGES CLEARED EXCEPT WOW INPUT AND STEERING INOPERATIVE CAUTION.
